# SDR UIEA2017090701612

- Difficulty date: October 8, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316F
- Aircraft serial: 27615
- Aircraft time: 82,978 hours, 17,379 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SKIN SKIN FOUND SCRATCHED.  THE SCRATCHES WERE REMOVED AND FOUND WITHIN LIMITS IAW SRM 54-42-01-1A-1, FIGURE 101, DETAIL III, REV 29.
